# SDR 2004F00398

- Difficulty date: September 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588513
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 240, CAPTAIN WINDSHIELD CRACKED.  AIRCRAFT DIVERTED TO SANTO DOMINGO.  REMOVED AND REPLACED CAPTAINS WINDSHIELD ASSY.  (M)
